Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 581481, 13 pages
http://dx.doi.org/10.1155/2012/581481
Research Article

A Reliable Treatment of Homotopy Perturbation Method for Solving the Nonlinear Klein-Gordon Equation of Arbitrary (Fractional) Orders

1Faculty of Science, Alexandria University, Alexandria, Egypt
2Mathematics & Engineering Physics Department, Faculty of Engineering, Mansoura University, P.O. Box 35516, Mansoura, Egypt

Received 16 October 2011; Accepted 8 December 2011

Academic Editor: Livija Cveticanin

Copyright © 2012 A. M. A. El-Sayed et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A.-M. Wazwaz, “New travelling wave solutions to the Boussinesq and the Klein-Gordon equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 13, no. 5, pp. 889–901, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A.-M. Wazwaz, “The tanh and the sine-cosine methods for compact and noncompact solutions of the nonlinear Klein-Gordon equation,” Applied Mathematics and Computation, vol. 167, no. 2, pp. 1179–1195, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  3. R. Sassaman and A. Biswas, “Soliton solutions of the generalized Klein-Gordon equation by semi-inverse variational principle,” Mathematics in Engineering, Science and Aerospace, vol. 2, no. 1, pp. 99–104, 2011. View at Google Scholar
  4. R. Sassaman and A. Biswas, “1-soliton solution of the perturbed Klein-Gordon equation,” Physics Express, vol. 1, no. 1, pp. 9–14, 2011. View at Google Scholar
  5. R. Sassaman, A. Heidari, F. Majid, E. Zerrad, and A. Biswas, “Topological and non-topological solitons of the generalized Klein-Gordon equations in (1+2)-dimensions,” Dynamics of Continuous, Discrete & Impulsive Systems A, vol. 17, no. 2, pp. 275–286, 2010. View at Google Scholar
  6. R. Sassaman and A. Biswas, “Soliton perturbation theory for phi-four model and nonlinear Klein-Gordon equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 8, pp. 3239–3249, 2009. View at Publisher · View at Google Scholar
  7. S. M. El-Sayed, “The decomposition method for studying the Klein-Gordon equation,” Chaos, Solitons and Fractals, vol. 18, no. 5, pp. 1025–1030, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J.-H. He, “A coupling method of a homotopy technique and a perturbation technique for non-linear problems,” International Journal of Non-Linear Mechanics, vol. 35, no. 1, pp. 37–43, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J.-H. He, “Homotopy perturbation technique,” Computer Methods in Applied Mechanics and Engineering, vol. 178, no. 3-4, pp. 257–262, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J.-H. He, “Some asymptotic methods for strongly nonlinear equations,” International Journal of Modern Physics B, vol. 20, no. 10, pp. 1141–1199, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. D. Ganji and A. Sadighi, “Application of He's homotopy-perturbation method to nonlinear coupled systems of reaction diffusion equations,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 7, no. 4, pp. 411–418, 2006. View at Google Scholar
  12. J. Lu, “Analytical approach to Kawahara equation using variational iteration method and homotopy perturbation method,” Topological Methods in Nonlinear Analysis, vol. 31, no. 2, pp. 287–294, 2008. View at Google Scholar
  13. E. Yusufoglu, “Homotopy perturbation method for solving a nonlinear system of second order boundary value problems,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 8, no. 3, pp. 353–358, 2007. View at Google Scholar
  14. A. Yıldırım, “An algorithm for solving the fractional nonlinear Schrodinger equation by means of the homotopy perturbation method,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 10, no. 4, pp. 445–450, 2009. View at Google Scholar
  15. A. Yıldırım and H. Koçak, “Homotopy perturbation method for solving the space-time fractional advection-dispersion equation,” Advances in Water Resources, vol. 32, no. 12, pp. 1711–1716, 2009. View at Publisher · View at Google Scholar
  16. Q. Wang, “Homotopy perturbation method for fractional KdV-Burgers equation,” Chaos, Solitons and Fractals, vol. 35, no. 5, pp. 843–850, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Z. Odibat and S. Momani, “Numerical methods for nonlinear partial differential equations of fractional order,” Applied Mathematical Modelling, vol. 32, no. 1, pp. 28–39, 2008. View at Publisher · View at Google Scholar
  18. V. Daftardar-Gejji and S. Bhalekar, “Solving multi-term linear and non-linear diffusion-wave equations of fractional order by Adomian decomposition method,” Applied Mathematics and Computation, vol. 202, no. 1, pp. 113–120, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. H. Jafari and V. Daftardar-Gejji, “Solving linear and nonlinear fractional diffusion and wave equations by Adomian decomposition,” Applied Mathematics and Computation, vol. 180, no. 2, pp. 488–497, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  20. Z. Odibat and S. Momani, “The variational iteration method: an efficient scheme for handling fractional partial differential equations in fluid mechanics,” Computers & Mathematics with Applications, vol. 58, no. 11-12, pp. 2199–2208, 2009. View at Publisher · View at Google Scholar
  21. S. Momani, Z. Odibat, and A. Alawneh, “Variational iteration method for solving the space- and time-fractional KdV equation,” Numerical Methods for Partial Differential Equations, vol. 24, no. 1, pp. 262–271, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  22. M. Inc, “The approximate and exact solutions of the space- and time-fractional Burgers equations with initial conditions by variational iteration method,” Journal of Mathematical Analysis and Applications, vol. 345, no. 1, pp. 476–484, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. A. Elsaid, “Homotopy analysis method for solving a class of fractional partial differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 9, pp. 3655–3664, 2011. View at Publisher · View at Google Scholar
  24. M. Dehghan, J. Manafian, and A. Saadatmandi, “Solving nonlinear fractional partial differential equations using the homotopy analysis method,” Numerical Methods for Partial Differential Equations, vol. 26, no. 2, pp. 448–479, 2010. View at Google Scholar
  25. H. Xu, S.-J. Liao, and X.-C. You, “Analysis of nonlinear fractional partial differential equations with the homotopy analysis method,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 4, pp. 1152–1156, 2009. View at Publisher · View at Google Scholar
  26. Z. Odibat and S. Momani, “A reliable treatment of homotopy perturbation method for Klein-Gordon equations,” Physics Letters A, vol. 365, no. 5-6, pp. 351–357, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  27. A. Elsaid and D. E. Hammad, “A reliable treatment of homotopy perturbation method for the sine-Gordon equation of arbitrary (fractional) order,” Journal of Fractional Calculus and its Applications, vol. 2, no. 1, pp. 1–8, 2012. View at Google Scholar
  28. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999.
  29. E. Yusufoglu, “The variational iteration method for studying the Klein-Gordon equation,” Applied Mathematics Letters, vol. 21, no. 7, pp. 669–674, 2008. View at Publisher · View at Google Scholar